# SDR YENA20100403050

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 26,369 hours, 9,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 738 AIR RETURN, CLIMBING OUT AT 25K FT AND 320 KTS GOT SEVERE VIBRATION THROUGHOUT AIRFRAME.  DISCONNECTED AUTO THROTTLES AND SLOWED AIRCRAFT TO 27 KTS, VIBES STOPPED.  PERFORMED DETAILED VISUAL INSPECTION OF AIRFRAME IAW TSM 05-50 FOUND LOOSE FASTENERS ON PANEL 314AR (APU AREA).  SECURED FASTENERS, NO OTHER DEFECTS.  A/C OK TO CONTINUE SERVICE.
